Idéaux et types sur les corps séparablement clos (1988)


Delon, Françoise
Mémoires de la Société Mathématique de France, Tome 33 (1988) 80 p doi : 10.24033/msmf.334
URL stable : http://www.numdam.org/item?id=MSMF_1988_2_33__1_0

Bibliographie

[B] C. Berline, Déviation des types dans les corps algébriquement clos, dans Théories stables 3 (1980-1982), Ed. B. Poizat, Université P. et M. Curie - I. H. P., Paris, 1983. Numdam | Zbl 0512.03016

[Bour] N. Bourbaki, XI, Algèbre chapitre 5, Corps commutatifs, Hermann, Paris, 1959.

[Bous] E. Bouscaren, Dimensional order property and pairs of models, Ann. of pure and applied Logic, to appear. Zbl 0665.03019

[CCShSrW] Z. Chatzidakis, G. Cherlin, S. Shelah, G. Srour et C. Wood, Orthogonality of types in separably closed fields, dans Classification Theory (Proceedings of Chicago, 1985), Springer Verlag, LNM 1292, Berlin, 1987. Zbl 0645.03029

[vdD] L. Van Den Dries, Model Theory of Fields, Thèse, Utrecht, 1978.

[E] J. Eršov, Fields with a solvable theory, English translation, Sov. Math. Dokl. 8 (1967), pp. 575-576. Zbl 0153.37201

[K] J. Keisler, Complete theories of algebraically closed fields with distinguished subfields, Michigan Math. J. 11 (1964), pp. 71-81. MR 31 #3331 | Zbl 0134.00802

[Lang] S. Lang, Introduction to algebraic Geometry, Interscience Publishers Inc., New York, 1958. MR 20 #7021 | Zbl 0095.15301

[Las1] D. Lascar, Ordre de Rudin-Keisler et poids dans les théories stables, Zeitschr. für math. Logik und Grundl. der Math. 28 (1982), pp. 413-430. MR 84d:03037 | Zbl 0497.03020

[Las2] D. Lascar, Stabilité en théorie des modèles, Monographies de Mathématique 2, Cabay, Louvain-la-Neuve, 1986. MR 88e:03052 | Zbl 0655.03021

[M] K. Mc Kenna, Some diophantine Nullstellensätze, Model Theory of Algebra and Arithmetic, (Proceedings of Karpacz 1979), Springer Verlag, LNM 834, pp. 228-247. MR 83i:12023 | Zbl 0452.13002

[P1] B. Poizat, Déviation des types, Doctorat d'état, Paris 6, 1977.

[P2] B. Poizat, Groupes stables avec types génériques réguliers, J. S. L. 48 (1983), pp. 339-355. MR 85e:03082 | Zbl 0525.03024

[P3] B. Poizat, Une théorie de Galois imaginaire, J. S. L. 48 (1983), pp. 1161-1170. MR 85e:03083 | Zbl 0537.03023

[P4] B. Poizat, Paires de structures stables, J. S. L. 48, (1983), pp. 239-249. MR 84h:03082 | Zbl 0525.03023

[P5] B. Poizat, Cours de théorie des modèles, Nur al-Mantiq wal-Ma'rifah, Villeurbanne, 1985. MR 87f:03084 | Zbl 0583.03001

[R] A. Robinson, Solution of a problem of Tarski, Fund. Math., XLVII (1959), pp. 179-204. MR 22 #3690 | Zbl 0093.01305

[Sh1] S. Shelah, Stability, the f. c. p., and superstability ..., Ann. Math. Logic 3 (1971), pp. 271-362. Zbl 0281.02052

[Sh2] S. Shelah, The lazy model-theoretician's guide to stability, dans Six Days of Model Theory, Ed. P. Henrard, Castella, Albeuve, 1977. Zbl 0414.03022

[Sh3] S. Shelah, Classification Theory and the Number of non-isomorphic Models, North Holland, Amsterdam, 1978. Zbl 0388.03009

[Sh4] S. Shelah, The Spectrum Problem I : ℵε-saturated models, the Main Gap, Israel J. Math. 43 (1982), pp. 324-336. Zbl 0532.03013

[Sr1] G. Srour, The independance relation in separably closed fields, J. S. L. 51 (1986), pp. 715-725. MR 87m:03047 | Zbl 0633.03029

[Sr2] G. Srour, Types of rank 1 in the theory of separably closed fields preprint.

[W] C. Wood, Notes on the stability of separably closed fields, J. S. L. 44 (1979), pp. 412-416. MR 81m:03042 | Zbl 0424.03014

[ZS] O. Zariski et P. Samuel, Commutative Algebra I, Van Nostrand Company, Princeton, 1958. MR 19,833e | Zbl 0081.26501